Texas, 2016

Flash Flood and Hail in Texas, May 21, 2016

May 21, 2016 · NWS AMA · 33 events in 3 counties and zones

Thunderstorms developed in a favorable environment to intensity during the afternoon and evening hours of the 21st. They affected mainly the western portion of the Texas Panhandle.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AMA wrote it up.

Thunderstorms developed in a favorable environment to intensity during the afternoon and evening hours of the 21st. They affected mainly the western portion of the Texas Panhandle. Some locations, including Dalhart and Hartley, received two or more hail storms. Hail as large as two inches in diameter was reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the first event at May 21, 2:35 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, May 21, 2:35 PM CST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
335 PM CDT SAT MAY 21 2016

.Discussion...
Thunderstorms that develop this afternoon across the western
Panhandles will move east this evening with at least a marginally
severe wind/hail threat persisting through late evening.
Deepening moisture and increasing precipitable water values per
short term guidance and trends in the upstream GPS PWAT sites,
combined with relatively slow storm motions are supportive of
locally heavy rainfall amounts and possibly flooding potential,
particularly later this evening in the southern Texas Panhandle. For
specifics on convective initiation and potential severe please see
the previously issued mesoscale discussion. Updates on mesoscale
evolution will be sent as needed through the afternoon and evening.

There is a decent signal in some of the models of warm/moist
advection process keeping convection going across the southern
portion of the Texas Panhandle through the night. Most of the
forecast soundings still show evidence of ridging/subsidence for
most of the night, but the eastward progression of the ridge may be
enough for some activity late especially in the southeast Texas
Panhandle where the WAA signal is maximized. Kept low probabilities
to account for this mainly focused on the southeastern Texas
Panhandle.

Modest ascent will overspread the area tomorrow in diffluent upper
flow regime. A sharpening dryline across the western Panhandles
should focus thunderstorm development during the afternoon in a
moderately unstable environment with MLCAPE of 2,000-2,500 J/KG. 0-6
km bulk shear of around 30 to 40 knots should be sufficient for
storm organization and supercells. Large hail and damaging winds
will be the primary threat although with relatively low LCL heights
generally less than 1,000m isolated tornadoes will be possible. The
best chance for a tornado would be during the evening as low level
jet strengthens causing low level shear to increase and before
significant boundary layer stabilization occurs.

Troughing to our west continues through mid-week before accelerating
eastward toward the Panhandles by the end of the week. Until then
mid-level momentum should allow the dryline to mix/sharpen across
the far eastern Panahandles and this convection should be limited to
this area. We will need to monitor trends in the short term guidance
as the time nears in case models are mixing the dryline too far east
as has been the case lately. This is a more synoptically active
scenario with fairly decent cross-boundary mean flow, thus the
reasoning for not adjusting westward at this time. If models trend
slower and more amplified with approaching truogh, we will likely
need to introduce at least low probabilities of convection in the
east portion of the Panhandles.

BRB

&&

.Preliminary Point Temps/Pops...
Amarillo TX                60  80  59  88  57 /  40  50  40   5   5
Beaver OK                  62  83  62  88  60 /  30  40  50  20  20
Boise City OK              56  83  53  84  51 /  30  30  10   5   0
Borger TX                  63  83  62  89  61 /  40  50  50  10   5
Boys Ranch TX              60  85  58  89  56 /  40  50  20   5   0
Canyon TX                  60  81  58  88  56 /  40  50  40   5   5
Clarendon TX               62  80  63  88  62 /  30  50  50  20  20
Dalhart TX                 56  84  54  87  52 /  40  30  10   0   0
Guymon OK                  61  84  59  87  56 /  40  50  30   5   5
Hereford TX                59  83  57  89  55 /  40  50  20   0   0
Lipscomb TX                64  81  64  88  62 /  30  40  50  20  20
Pampa TX                   59  80  62  87  60 /  30  50  50  20  10
Shamrock TX                62  80  64  88  64 /  30  40  50  30  20
Wellington TX              63  81  65  90  65 /  30  30  50  30  20

&&

.AMA Watches/Warnings/Advisories...
TX...NONE.
OK...NONE.

&&

6/17
Hazardous weather outlook, May 21, 2:10 PM CST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT SAT MAY 21 2016

OKZ001>003-TXZ001>020-220815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
310 PM CDT SAT MAY 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS EVENING AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES THIS EVENING THROUGH AT LEAST EARLY TONIGHT.
SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS.
HEAVY RAINS WILL LIKELY OCCUR...POSSIBLY LEADING TO FLOODING OR FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES SUNDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL
AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES
ARE ALSO A POSSIBILITY.

ISOLATED THUNDERSTORMS MAY FORM ACROSS THE FAR EASTERN TEXAS AND
OKLAHOMA PANHANDLES MONDAY AFTERNOON AND AGAIN TUESDAY AFTERNOON.
SOME OF THESE STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY TONIGHT. SPOTTER
GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND
TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND
BE PREPARED FOR POSSIBLE ACTIVATION SUNDAY AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 21, 2:14 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
314 PM CDT SAT MAY 21 2016

TXZ001-002-006-212100-
DALLAM TX-HARTLEY TX-SHERMAN TX-
314 PM CDT SAT MAY 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARTLEY...
SOUTHEASTERN DALLAM AND SOUTHWESTERN SHERMAN COUNTIES UNTIL 400 PM
CDT...

AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF DALHART...MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALHART AND CONLEN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3638 10237 3611 10199 3605 10210 3606 10216
      3602 10216 3589 10243 3602 10264
TIME...MOT...LOC 2013Z 219DEG 27KT 3600 10244

14
Special weather statement, May 21, 3:16 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
416 PM CDT SAT MAY 21 2016

OKZ001-002-TXZ001-002-212200-
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-
416 PM CDT SAT MAY 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIMARRON...
SOUTHWESTERN TEXAS...NORTHEASTERN DALLAM AND NORTHWESTERN SHERMAN
COUNTIES UNTIL 500 PM CDT...

AT 415 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHWEST OF CONLEN...OR 13 MILES WEST OF STRATFORD...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
STRATFORD...GRIGGS AND CONLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AMARILLO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
THE WESTERN OKLAHOMA...AND WESTERN TEXAS PANHANDLES.

LAT...LON 3620 10230 3627 10244 3671 10232 3645 10178
TIME...MOT...LOC 2115Z 219DEG 30KT 3631 10230

14
Special weather statement, May 21, 3:18 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
418 PM CDT SAT MAY 21 2016

TXZ006-011-212200-
OLDHAM TX-HARTLEY TX-
418 PM CDT SAT MAY 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARTLEY AND NORTH
CENTRAL OLDHAM COUNTIES UNTIL 500 PM CDT...

AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF ROMERO...OR 14 MILES EAST OF NARA VISA...MOVING
NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROMERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AMARILLO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
THE WESTERN TEXAS PANHANDLE.

LAT...LON 3550 10277 3562 10298 3605 10280 3577 10231
TIME...MOT...LOC 2117Z 219DEG 29KT 3561 10285

14
Special weather statement, May 21, 3:55 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
455 PM CDT SAT MAY 21 2016

TXZ001-006-212245-
DALLAM TX-HARTLEY TX-
455 PM CDT SAT MAY 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HARTLEY AND SOUTH CENTRAL
DALLAM COUNTIES UNTIL 545 PM CDT...

AT 454 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF HARTLEY...OR 19 MILES SOUTH OF DALHART...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALHART AND HARTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AMARILLO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
THE WESTERN TEXAS PANHANDLE.

LAT...LON 3619 10258 3594 10216 3589 10216 3568 10257
      3580 10277
TIME...MOT...LOC 2154Z 222DEG 26KT 3579 10261

14

The radar

The Amarillo radar (KAMA), 104 km away, was scanning. The volume nearest the first event began at 22:10 UTC.

Open the radar archive at this moment

Event by event

32 hail, 1 flash flood. Local standard time, as filed.

Hail, Deaf Smith

When
May 21, 4:12 PM CST
Where
Deaf Smith County, 53.64 mi NNE of Glenrio Station
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
35.850, -102.570

Mostly dime to penny size hail was falling with few ping pong size hail stones.

Hail, Deaf Smith

When
May 21, 4:45 PM CST
Where
Deaf Smith County, 2.83 mi W of Simms
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.030, -102.710

Mostly dime to nickel size hail fell at this location with a few stones up to quarter size.

Hail, Hartley

When
May 21, 5:17 PM CST
Where
Hartley County, 8.98 mi W of Hartley
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.890, -102.560

Quarter size hail was reported 9.2 miles west of Hartley on FM 998. A fair amount of hail fell, but not enough to cover the road.

Hail, Hartley

When
May 21, 5:37 PM CST
Where
Hartley County, 3.05 mi SW of Hartley
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.850, -102.440

Quarter size hail occurred 4 miles southwest of Hartley.

Hail, Deaf Smith

When
May 21, 5:47 PM CST
Where
Deaf Smith County, 3.15 mi WSW of Simms
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
35.010, -102.710

Pea to penny size hail fell 3 miles west-southwest of Simms.

Hail, Hartley

When
May 21, 6:04 PM CST
Where
Hartley County, 3.05 mi SW of Hartley
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.850, -102.440

Quarter size hail fell 4 miles southwest of Hartley.

Hail, Hartley

When
May 21, 6:07 PM CST
Where
Hartley County, 3.05 mi SW of Hartley
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
35.850, -102.440

Hail dollar size hail fell 4 miles southwest of Hartley.

Hail, Deaf Smith

When
May 21, 6:10 PM CST
Where
Deaf Smith County, 2.26 mi E of Simms
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
35.030, -102.620

Half dollar to hen egg size hail fell 2 miles east of Simms.

Hail, Hartley

When
May 21, 6:16 PM CST
Where
Hartley County, 1.38 mi S of Hartley
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
35.860, -102.400

Quarter to ping pong ball size hail fell 2 miles south of Hartley.

Hail, Hartley

When
May 21, 6:17 PM CST
Where
Hartley County, 0.69 mi S of Hartley
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.870, -102.400

Dime to quarter size hail fell on US highway 385 one mile south of Hartley.

Hail, Deaf Smith

When
May 21, 6:18 PM CST
Where
Deaf Smith County, 1.7 mi E of Simms
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
35.030, -102.630

Ping pong ball size hail occurred 1 mile east-southeast of Simms.

Hail, Hartley

When
May 21, 6:21 PM CST
Where
Hartley County, 0.69 mi N of Hartley
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
35.890, -102.400

Golf ball size hail reportedly covered the road in Hartley.

Hail, Hartley

When
May 21, 6:40 PM CST
Where
Hartley County, 2.76 mi S of Hartley
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
35.840, -102.400

Golf ball size hail fell 3 miles south of Hartley.

Hail, Hartley

When
May 21, 6:44 PM CST
Where
Hartley County, 2.76 mi S of Hartley
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
35.840, -102.400

Two inch diameter hail fell two miles south of Hartley.

Hail, Hartley

When
May 21, 6:44 PM CST
Where
Hartley County, 0.69 mi N of Hartley
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.890, -102.400

Quarter size hail was reported in Hartley.

Hail, Hartley

When
May 21, 6:47 PM CST
Where
Hartley County, 1.12 mi E of Hartley
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
35.880, -102.380

Ping pong to golf ball size hail fell one mile southeast of Hartley.

Hail, Deaf Smith

When
May 21, 6:49 PM CST
Where
Deaf Smith County, 6.56 mi WSW of Milo Center
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
34.950, -102.510

The largest hail stone was measured at 0.95 inches in diameter with calipers, 10 miles southeast of Simms.

Flash Flood, Hartley

When
May 21, 7:00 PM CST
Where
Hartley County, 2.36 mi NW of Hartley to 1.29 mi NE of Hartley
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.908, -102.424

Water on highway 87 in Hartley resulted in the closure of the outside lanes at the main intersection in town.

Hail, Deaf Smith

When
May 21, 7:20 PM CST
Where
Deaf Smith County, 4.47 mi NW of Milo Center
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
35.030, -102.450

Dime to quarter size hail occurred 12 miles east of Simms.

Hail, Deaf Smith

When
May 21, 7:20 PM CST
Where
Deaf Smith County, 4.84 mi NW of Milo Center
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
35.030, -102.460

Nickel to quarter size hail occurred 11 miles east of Simms.

Hail, Deaf Smith

When
May 21, 7:26 PM CST
Where
Deaf Smith County, 4.47 mi NW of Milo Center
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
35.030, -102.450

Several hailstones found on the ground that measured 1.75 inches in diameter.

Hail, Deaf Smith

When
May 21, 7:27 PM CST
Where
Deaf Smith County, 4.47 mi NW of Milo Center
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
35.030, -102.450

Golf ball size hail was reported 12 miles east of Simms.

Hail, Deaf Smith

When
May 21, 7:28 PM CST
Where
Deaf Smith County, 4.47 mi NW of Milo Center
Measured
1.25 in hail
Reported by
Storm Chaser
Coordinates
35.030, -102.450

Half dollar size hail fell 11 miles east of Simms. Road and yards were covered with hail.

Hail, Hartley

When
May 21, 8:09 PM CST
Where
Hartley County, 0.69 mi S of Dalhart
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
36.060, -102.520

Quarter size hail was reported on the south side of Dalhart.

Hail, Dallam

When
May 21, 8:10 PM CST
Where
Dallam County, 0.69 mi S of Dalhart
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
36.060, -102.520

Quarter size hail increased to golf ball size at 6th and Keeler in Dalhart.

Hail, Hartley

When
May 21, 8:11 PM CST
Where
Hartley County, 0.69 mi S of Dalhart
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
36.060, -102.520

Quarter to golf ball size hail was reported in Hartley.

Hail, Hartley

When
May 21, 8:12 PM CST
Where
Hartley County, 0.69 mi S of Dalhart
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
36.060, -102.520

Ping pong ball size hail was reported on the south side of Dalhart.

Hail, Hartley

When
May 21, 8:14 PM CST
Where
Hartley County, 0.69 mi S of Dalhart
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
36.060, -102.520

Golf ball size hail was reported on the southeast side of Dalhart.

Hail, Deaf Smith

When
May 21, 8:25 PM CST
Where
Deaf Smith County, 6.23 mi W of Milo Center
Measured
0.88 in hail
Reported by
Storm Chaser
Coordinates
34.980, -102.510

Nickel size hail was reported 9 miles east of Simms.

Hail, Deaf Smith

When
May 21, 8:28 PM CST
Where
Deaf Smith County, 6.23 mi W of Milo Center
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
34.980, -102.510

Nickel to quarter size hail was measured with a ruler.

Hail, Deaf Smith

When
May 21, 9:52 PM CST
Where
Deaf Smith County, 7.88 mi NE of Simms
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
35.100, -102.550

Nickel to quarter size hail occurred 8 miles northeast of Simms.

Hail, Deaf Smith

When
May 21, 9:54 PM CST
Where
Deaf Smith County, 7.88 mi NE of Simms
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
35.100, -102.550

Hail at least the size of half dollars covered the road 8 miles northeast of Simms.

Hail, Deaf Smith

When
May 21, 9:57 PM CST
Where
Deaf Smith County, 7.88 mi NE of Simms
Measured
2 in hail
Reported by
Storm Chaser
Coordinates
35.100, -102.550

Two inch diameter hail was measured with a tape measure 8 miles northeast of Simms.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2016Every state in 2016This day in weather historyWarnings in Texas, May 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 643272, 636413, 636414, 636415, 636416, 636417, 636418, 636425, 636419, 636420, 636422, 636421, 636423, 636424, 636426, 636427, 636428, 643270, 636429, 636430, 636432, 636431, 636433, 636434, 636440, 636435, 636437, 636436, 636438, 636439, 636441, 636442, 636443.